MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-65
Medical Device Problem Codes Mechanical Problem (1384); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 event site name is (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that in cs300 intra aortic balloon pump(iabp) the vacuum suction was reduced during maintenance.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6(investigation findings, type of investigation, investigation conclusions,component code), h11.Corrected field : b5 , a getinge field service engineer (fse) evaluated the unit.The fse reported that the battery and safety disk were replaced as a part of preventive maintenance.Additionally, it was found that as the vacuum suction performance had deteriorated and the compressor vacuum connector (0103-00-0375) was replaced which resulted in improvement.Device passed the performance and safety checks according to factory specifications.
 
Event or Problem Description
It was reported that during preventive maintenance cs300 intra aortic balloon pump(iabp) the vacuum suction was reduced there was no patient involved.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24799653
Report Number2249723-2026-0002076
Device Sequence Number16118962
Product Code DSP
UDI-Device Identifier10607567108322
UDI-Public(01)10607567108322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-65
Device Catalogue Number0998-00-3023-65
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown